# SDR SWAA2025102114271

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED STA 312 LBL 54 AND WL 208.1 AT FWD GALLEY AREA.  REPLACED PLATE LOCATED STA 312 LBL 54 AND WL 208.1 AT FWD GALLEY AREA IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 ITEM 9. AND APPLIED TORQUE OF 150 LB-IN IAW SRM 51-40-04-0G-0.
